Medical Questions > Womens Health > Womens Conditions Forum

Darkened Skin Like Mustache

Last summer I was out in the sun for the day and afterward I noticed the area above my upper lip darkened. I always used to use lotion with sun block on my face but had forgotten it that day. I've heard that this can happen from taking birth control and I've been on the pill for several years. It didn't fade at all over the winter. I started using some bleaching cream on it but it only seems to be helping a little. I'm going to be going off my pills now. Will this go away once I've been off the pill for a while? How can I get rid of it? It's really embarrassing b/c it makes it look like I have a mustache.
Did you find this post helpful?
|

User Profile
replied October 27th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Yes,stopping pills will help in its resolution.
Also use topical hydroquione gel and vitamin C tablets.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Womens Conditions , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.